# SDR SWAA2021050764018

- Difficulty date: April 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR THRESHOLD WEB / R&R AFT CARGO DOOR THRESHOLD WEB PER SRM 51-10-02;51-40-02 P/N 146A8123-25SEE SA-M : A1184697
